| Catalog Number |
100/199/080 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that during intubation, the ett was noted to be malfunctioning with compromised cuff integrity, resulting in a persistent air leaked and inadequate sealing.The device was deemed unfit for use and was promptly replaced to ensure patient safety.The event occurred while in use with patient at the hospital.The outcome of the event was resolved.There was patient involvement and there was no patient harm.